# SDR DALA2024060705861

- Difficulty date: May 24, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N119DN
- Make and model: Airbus A321-211
- Aircraft serial: 10182
- Aircraft time: 10,419 hours, 4,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1019, FOUND EPSU FAULT DURING L3 SLIDE CHANGE. CORRECTIVE ACTION: REPLACED EPSU 11WL. (LP 5624192)
